Theoretical and Mathematical Physics

, Volume 82, Issue 2, pp 169–179

Dynamics of an ensemble of single-domain magnetic particles

  • D. A. Garanin
  • V. V. Ishchenko
  • L. V. Panina
Article

DOI: 10.1007/BF01079045

Cite this article as:
Garanin, D.A., Ishchenko, V.V. & Panina, L.V. Theor Math Phys (1990) 82: 169. doi:10.1007/BF01079045

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • D. A. Garanin
  • V. V. Ishchenko
  • L. V. Panina

There are no affiliations available